Követés
Hao Huang
Cím
Hivatkozott rá
Hivatkozott rá
Év
Large matchings in uniform hypergraphs and the conjectures of Erdős and Samuels
N Alon, P Frankl, H Huang, V Rödl, A Ruciński, B Sudakov
Journal of Combinatorial Theory, Series A 119 (6), 1200-1215, 2012
1182012
Induced subgraphs of hypercubes and a proof of the sensitivity conjecture
H Huang
Annals of Mathematics 190 (3), 949-955, 2019
1142019
The size of a hypergraph and its matching number
H Huang, PS Loh, B Sudakov
Combinatorics, Probability and Computing 21 (03), 442-450, 2012
1022012
Nonnegative k-sums, fractional covers, and probability of small deviations
N Alon, H Huang, B Sudakov
Journal of Combinatorial Theory, Series B 102 (3), 784-796, 2012
592012
A counterexample to the Alon-Saks-Seymour conjecture and related problems
H Huang, B Sudakov
Combinatorica 32 (2), 205-219, 2012
432012
Bandwidth theorem for random graphs
H Huang, C Lee, B Sudakov
Journal of Combinatorial Theory, Series B 102 (1), 14-37, 2012
412012
A problem of Erdős on the minimum number of k-cliques
S Das, H Huang, J Ma, H Naves, B Sudakov
Journal of Combinatorial Theory, Series B 103 (3), 344-373, 2013
322013
On the 3‐Local Profiles of Graphs
H Huang, N Linial, H Naves, Y Peled, B Sudakov
Journal of Graph Theory 76 (3), 236-248, 2014
292014
Large feedback arc sets, high minimum degree subgraphs, and long cycles in Eulerian digraphs
H Huang, J Ma, A Shapira, B Sudakov, R Yuster
Combinatorics, Probability and Computing 22 (06), 859-873, 2013
192013
On the densities of cliques and independent sets in graphs
H Huang, N Linial, H Naves, Y Peled, B Sudakov
Combinatorica 36 (5), 493-512, 2016
182016
On the maximum induced density of directed stars and related problems
H Huang
SIAM Journal on Discrete Mathematics 28 (1), 92-98, 2014
182014
Degree versions of the Erdős–Ko–Rado theorem and Erdős hypergraph matching conjecture
H Huang, Y Zhao
Journal of Combinatorial Theory, Series A 150, 233-247, 2017
152017
The minimum number of nonnegative edges in hypergraphs
H Huang, B Sudakov
arXiv preprint arXiv:1309.2549, 2013
142013
More on the bipartite decomposition of random graphs
N Alon, T Bohman, H Huang
Journal of Graph Theory 84 (1), 45-52, 2017
132017
On graphs decomposable into induced matchings of linear sizes
J Fox, H Huang, B Sudakov
Bulletin of the London Mathematical Society 49 (1), 45-57, 2017
122017
A degree version of the Hilton–Milner theorem
P Frankl, J Han, H Huang, Y Zhao
Journal of Combinatorial Theory, Series A 155, 493-502, 2018
112018
On tight cycles in hypergraphs
H Huang, J Ma
SIAM Journal on Discrete Mathematics 33 (1), 230-237, 2019
102019
Large supports are required for well-supported nash equilibria
Y Anbalagan, H Huang, S Lovett, S Norin, A Vetta, H Wu
arXiv preprint arXiv:1504.03602, 2015
102015
Two extremal problems on intersecting families
H Huang
European Journal of Combinatorics 76, 1-9, 2019
92019
Maximizing the number of nonnegative subsets
N Alon, H Aydinian, H Huang
SIAM Journal on Discrete Mathematics 28 (2), 811-816, 2014
72014
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20